Vol. 19, No. 3, 1966

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Vol. 299: 1  2
Vol. 298: 1  2
Vol. 297: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
Toeplitz operators on Hp

Harold Widom

Vol. 19 (1966), No. 3, 573–582
Abstract

A Toeplitz operator is an operator with a matrix representation (αmn)m,n=0 where the αn are the Fourier coefficients of a bounded function φ. The operator may be considered as acting on any of the Hardy spaces Hp(1 < p < ) and it is the purpose of this note to show that the spectrum of any such operator is a connected set.

Mathematical Subject Classification
Primary: 47.25
Milestones
Received: 21 May 1965
Published: 1 December 1966
Authors
Harold Widom